# SDR CALA2014082892041

- Difficulty date: August 26, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 69,189 hours, 8,028 cycles
- Engine: Pwa PW4056
- System (JASC): 5240 · Service Doors
- Part: Battery Pack
- Condition: Discharged
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK LT DOOR BATTERY CHECK LIGHT DOES NOT TEST.  REPLACED BATTERY PACK & POWER SUPPLY IAW AMM 52-23-14.
